In this day and age there seems to be a medication for just about everything. I have several that I take, one to keep my cholesterol in check thanks to a propensity for high cholesterol, thanks Mom and Dad, and one to keep my thyroid humming and not slogged down to a whimper.
Medications are wonderful at best but have side effects that can be none too pleasant. While watching the television I have noticed that they have started telling some of the side effects of different meds, I suppose so that we know what we are getting into if we take them.
If you listen to what they say it’s amazing that any of us choose to take our meds. In the course of a few weeks I have heard them say that X Brand of Medications causes lightheadedness, stomach upset, explosive diarrhea, joint pain, bad breath, foot fungus, headaches, dizziness, edema, nostril inflammation, ear wax, belly button lint, tooth pain, depression, insomnia, drowsiness, itching, low blood sugar, high blood sugar, hair loss, excessive hair, body odor, tooth discoloration, hallucinations, toe jam, underarm rash, tics, hemorrhoids, the vapors, pregnancy, blood clots and of course the infamous four hour condition that I won’t even mention………ahem……
Did you ever read the little pamphlet that comes with your meds? It gives you every single possible scenario that could possibly happen IF you drink or eat a bathtub full of said medication as this happened to a poor little mouse probably here in Maine at The Jackson Lab. Good grief, I think I need an aspirin!